# SDR SIMA20141113007

- Difficulty date: November 13, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,163 hours, 23,237 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN WING SKIN AT MIDDLE ATTACH FITTING FOR INBD SPOILER ON LT WING.  TRANSFERRED TO NRWC 675-MQT-01789.  COMPLIED WITH PERMANENT REPAIR OF LT WING CRACK REPAIR IAW ERS-EM-57MR-319.
